On graphs that locally maximize algebraic connectivity in the space of graphs with the fixed degree sequence

Takuro Fujihara, Norikazu Takahashi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)353-356
Number of pages4
JournalProceedings of 2014 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 2014

Cite this

@article{372eabab6de34a9f8266b4705bc907ff,
title = "On graphs that locally maximize algebraic connectivity in the space of graphs with the fixed degree sequence",
author = "Takuro Fujihara and Norikazu Takahashi",
year = "2014",
language = "English",
pages = "353--356",
journal = "Proceedings of 2014 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - On graphs that locally maximize algebraic connectivity in the space of graphs with the fixed degree sequence

AU - Fujihara, Takuro

AU - Takahashi, Norikazu

PY - 2014

Y1 - 2014

M3 - Article

SP - 353

EP - 356

JO - Proceedings of 2014 International Symposium on Nonlinear Theory and its Applications

JF - Proceedings of 2014 International Symposium on Nonlinear Theory and its Applications

ER -